Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 129, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 22, 2018, 7:48 PM EDT for Forsyth County, North Carolina. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 7:48 PM EDT (23:48 UTC)
- Expired
- Jul 22, 2018, 8:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 94 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:51 PM EDT | TSTM WND DMG | 1 Se Walkertown, NC | TREE DOWN ON DARROW ROAD AND MARTIN STREET. TIME ESTIMATED BY RADAR. |
| Jul 22, 7:56 PM EDT | TSTM WND DMG | 2 Wnw Walkertown, NC | TREE DOWN ON DONNA MARIE COURT. TIME ESTIMATED BY RADAR. |
| Jul 22, 8:00 PM EDT | TSTM WND DMG | 4 Nnw Walkertown, NC | TREE DOWN ON LAKE WOUSSICKET ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
418
WUUS52 KRAH 222348
SVRRAH
NCC067-230030-
/O.NEW.KRAH.SV.W.0129.180722T2348Z-180723T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
748 PM EDT SUN JUL 22 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northeastern Forsyth County in central North Carolina...
* Until 830 PM EDT
* At 748 PM EDT, a severe thunderstorm was located near Germanton, or
7 miles northeast of Winston-Salem, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Winston-Salem, Kernersville, Walkertown, Rural Hall, Pfafftown,
Stanleyville, Belews Lake, Belews Creek and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3626 8034 3626 8004 3621 8003 3614 8004
3610 8012 3610 8024 3613 8031
TIME...MOT...LOC 2348Z 166DEG 16KT 3618 8018
HAIL...1.00IN
WIND...60MPH
$$
262 follow-up statements
632
WWUS52 KRAH 230013
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
813 PM EDT SUN JUL 22 2018
NCC067-230030-
/O.CON.KRAH.SV.W.0129.000000T0000Z-180723T0030Z/
Forsyth NC-
813 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN FORSYTH COUNTY...
At 812 PM EDT, a severe thunderstorm was located over Germanton, or
near Walnut Cove, moving north at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winston-Salem, Kernersville, Walkertown, Rural Hall, Pfafftown,
Stanleyville, Belews Lake, Belews Creek and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3626 8034 3626 8004 3621 8003 3614 8004
3610 8012 3610 8024 3613 8031
TIME...MOT...LOC 0012Z 169DEG 15KT 3625 8021
HAIL...<.75IN
WIND...60MPH
$$
26160
WWUS52 KRAH 230025
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
825 PM EDT SUN JUL 22 2018
NCC067-230030-
/O.CON.KRAH.SV.W.0129.000000T0000Z-180723T0030Z/
Forsyth NC-
825 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN FORSYTH COUNTY...
At 824 PM EDT, a severe thunderstorm was located near Walnut Cove,
moving north at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belews Lake and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3626 8004 3621 8003 3619 8003 3617 8007
3619 8015 3626 8015
TIME...MOT...LOC 0024Z 199DEG 11KT 3624 8011
HAIL...<.75IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:30 PM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Jul 22, 2:30 PM EDT, 5 hours 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 230 PM EDT Sun Jul 22 2018 .SYNOPSIS... An unseasonably strong upper level low pressure across the Ohio Valley into the central Appalachians will drift slowly south across the southern Appalachians through mid-week. A deep, moist, southerly flow will extend across the region through at least Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 140 PM Sunday... Our forecast area will continue to be affected by the presence of a highly amplified pattern, namely the closed low over the eastern Great Lakes that extends southward all the way across the southeast. A series of embedded short wave disturbances rotating around the larger circulation, combined with several sfc boundaries and convergence zones, will help provide occasional rounds of shower and tstm activity over the next couple days. In the near term however, we're keeping our eyes on a couple areas of low level convergence for renewed convection, namely invof and east of the central and northern I-95 corridor, where many of the recent CAM runs, including the HRRR and NAM nest, show ongoing and additional convection this afternoon. Latest radar also shows some scattered showers and tstms west of the Triangle, and those are expected to slowly drift to the NE. Meanwhile, additional convection now to our west over the mountains is progged to eventually move east with deep layer mean flow generally W-SW, and that activity is expected to affect our western Piedmont zones during the evening hours. The main concerns with any of the aforementioned activity will include heavy downpours, localized poor drainage flooding, and isolated strong wind gusts. It's worth noting that the best CAPE and effective shear is currently located (and is progged to remain) east of the Triangle, so our central and northern Coastal Plain zones may have the best chance of seeing strong storms and heaviest downpours. While convection this afternoon and evening across central NC is expected to diminish after midnight, there are hints in the models that remnants of the convection currently affecting NE Florida will move NE and regenerate into a cluster of showers and tstms that will move northward across eastern NC in the pre-dawn hours. As such, will keep chance PoPs going late overnight across our eastern zones. Lows tonight upper 60s NW to lower 70s SE. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... As of 140 PM Sunday... Additional rounds/bands of scattered showers and tstms are expected to develop and move northward across our area during the short term period, thanks to deep moist southerly flow around the north-to- south elongated closed low extending from the Great Lakes to the Deep South. Several short waves embedded within the larger circulation will help trigger and focus these rounds of activity. The main concern given this situation will be the risk for repetitive moderate to heavy downpours, which could lead to localized flooding. Right now, it's difficult to pin down which areas in our CWA will see these bands of rain set up, but for now we expect a general 1-2 inches of rain across central NC, with spots that see training cells receiving well more than 2 inches of rain. Highs on Monday will be dependent on rain and cloud cover, but in general expecting highs in the 80s. Lows Monday night in the low 70s. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 230 PM Sunday... The active/wet pattern is likely to continue through most/if not all of the long term period as the area finds itself sandwiched between a stalled mid/upper-level trough (west) and a sub-tropical Atlantic High (east). This will exacerbate southerly/southwesterly fetch across central NC, providing an airmass characterized by high PWAT values (consistently in the 1.75 to 2.5 inch range) and persistent diurnal shower/thunder chances. The airmass attempts to wash-out a bit toward the end of the period as a frontal boundary approaches the area from the northwest, however, models tend to agree with this boundary stalling near/slightly north of the VA/NC border, keeping us in the warm/humid/stormy airmass for the foreseeable future. QPF amounts are going to be highly difficult to nail down due to the convective nature of the precipitation. As an area average, expect generally 1 to 3 inches of precipitation during this period. Higher amounts will likely be located across the coastal plain with the best moisture profile, and across the Piedmont/Triad region which could see greater coverage thanks to mountain aided development each afternoon. Flooding concerns will generally be locally dependent on high rainfall rates and/or training storms across a particular area. Currently, not a strong signal for potential river flooding according to MMEFS, but with high QPF amounts expected across the headwaters region in VA/western NC over the next 7 days, it could easily transition into more of a concern eventually. With boundary layer moisture ample through the period, thicknesses are expected to remain generally near to slightly below normal, thanks in a large part to persistent cloud cover and/or shower development during prime daytime heating hours. Expect temperatures generally in the low to mid 80s to begin the period, with a few places touching 90 late week as the mid level flow flattens a bit, and a mid to upper-level low is forecast to transverse through the Great Lakes region by Friday/Saturday. Lows will generally settle a bit warmer than normal, in the low to mid 70s during this period. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 140 PM Sunday... Through 18Z Monday... Scattered MVFR and IFR conditions expected through the period associated with shower and tstm activity. Outside of this activity, look for VFR conditions. Winds will generally be variable 10kt or less, expect invof of tstms where variable gusts above 30kt are possible. After 18Z Monday...A cloudy and wet pattern will result in occasional reduced flight conditions through the rest of the period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...np SHORT TERM...np LONG TERM...BSD AVIATION...np
Hazardous weather outlook, Jul 22, 2:54 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 254 PM EDT Sun Jul 22 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-231900- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 254 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected to develop this afternoon and evening, capable of producing very heavy rain that could lead to local flooding this afternoon and evening. A few storms may become strong with gusty winds to 50 mph and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of showers and thunderstorms are expected to bring locally heavy rainfall during the work week. The greatest threat for thunderstorms with heavy rain will be during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 22, 6:43 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
643 PM EDT SUN JUL 22 2018
NCZ021-038-222330-
Forsyth NC-Davidson NC-
643 PM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FORSYTH
AND NORTHWESTERN DAVIDSON COUNTIES UNTIL 730 PM EDT...
At 642 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Bermuda Run to near
Spencer to near Downtown Concord. Movement was northeast at 20 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Winston-Salem, Lexington, Clemmons, Bermuda Run, Linwood, High Rock
Lake, Lewisville, Arcadia, Pfafftown and Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3612 8045 3616 8044 3618 8035 3617 8030
3599 8027 3565 8030 3568 8033 3572 8033
3574 8046 3577 8045 3579 8048 3583 8048
3584 8039 3587 8039 3588 8042 3589 8037
3593 8037 3606 8046 3605 8050 3608 8052
TIME...MOT...LOC 2242Z 203DEG 16KT 3601 8047 3577 8045 3545 8052
26Special weather statement, Jul 22, 6:44 PM EDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Raleigh NC 644 PM EDT SUN JUL 22 2018 NCZ022-023-039-040-222330- Guilford NC-Chatham NC-Alamance NC-Randolph NC- 644 PM EDT SUN JUL 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE... NORTHEASTERN RANDOLPH...SOUTHEASTERN GUILFORD AND WESTERN CHATHAM COUNTIES UNTIL 730 PM EDT... At 644 PM EDT, Doppler radar was tracking a strong thunderstorm near Siler City, moving north at 25 mph. Half inch hail and wind gusts up to 45 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Siler City, Liberty, Staley, Hasty, Sutphin and Snow Camp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 45 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. && LAT...LON 3558 7937 3556 7955 3597 7967 3600 7934 TIME...MOT...LOC 2244Z 176DEG 20KT 3564 7948 77
Special weather statement, Jul 22, 7:02 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
702 PM EDT SUN JUL 22 2018
NCZ009-010-026-041-230000-
Franklin NC-Vance NC-Wake NC-Warren NC-
702 PM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN VANCE...
SOUTHWESTERN WARREN...NORTHEASTERN WAKE AND FRANKLIN COUNTIES UNTIL
800 PM EDT...
At 701 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Louisburg to 7 miles
north of Clayton. Movement was north at 20 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Louisburg, Warrenton, Wake Forest, Zebulon, Franklinton, Kittrell,
Bunn, Knightdale, Wendell and Rolesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3643 7812 3603 7812 3593 7819 3566 7854
3612 7853 3617 7850 3621 7851
TIME...MOT...LOC 2301Z 183DEG 18KT 3606 7821 3576 7845
77Special weather statement, Jul 22, 7:12 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
712 PM EDT SUN JUL 22 2018
NCZ022-039-230000-
Guilford NC-Randolph NC-
712 PM EDT SUN JUL 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RANDOLPH AND
SOUTHWESTERN GUILFORD COUNTIES UNTIL 800 PM EDT...
At 711 PM EDT, Doppler radar was tracking a strong thunderstorm over
Asheboro, moving north at 20 mph.
Wind gusts up to 45 mph will be possible with this storm.
Locations impacted include...
Greensboro, High Point, Asheboro, Randleman, North Carolina Zoo,
Archdale, Pleasant Garden, Jamestown, Ramseur and Franklinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.
Frequent lightning, some cloud to ground, is also occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3567 7967 3562 7978 3565 7990 3573 7995
3598 8001 3603 7987 3602 7968 3575 7966
TIME...MOT...LOC 2311Z 174DEG 16KT 3573 7981
26Local storm report, Jul 22, 7:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 1 SSW ASHEBORO 35.70N 79.82W
07/22/2018 RANDOLPH NC TRAINED SPOTTER
LARGE OAK TREE WAS REPORTED DOWN ON A
RESIDENCE ON LEE STREET NEAR KIVETT STREET.
&&
BSDSpecial weather statement, Jul 22, 7:41 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT SUN JUL 22 2018
NCZ038-073-230030-
Stanly NC-Davidson NC-
741 PM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON AND NORTH
CENTRAL STANLY COUNTIES UNTIL 830 PM EDT...
At 741 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Linwood to near
Rockwell to near Plyler. Movement was northeast at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Lexington, Badin Lake, Linwood, Plyler, Denton, Richfield, New
London, Gordontown, Finger and Newsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3584 8039 3586 8039 3599 8021 3583 8012
3551 8009 3551 8018 3550 8018 3547 8016
3546 8012 3530 8039 3537 8039 3550 8030
3551 8019 3552 8018 3558 8021 3568 8033
3572 8033 3573 8044 3581 8046
TIME...MOT...LOC 2341Z 215DEG 14KT 3580 8040 3559 8034 3539 8034
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:11 PM EDT | Special Weather Statement | RAH | Hoke, Richmond | 64 min |
| Jul 21, 9:31 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 44 min |
| Jul 21, 9:35 PM EDT | Special Weather Statement | RAH | Forsyth | 55 min |
| Jul 21, 9:39 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 36 min |
| Jul 21, 9:57 PM EDT | Special Weather Statement | RAH | Moore | 33 min |
| Jul 21, 10:02 PM EDT | Special Weather Statement | RAH | Harnett | 43 min |
| Jul 21, 10:18 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 57 min |
| Jul 21, 10:27 PM EDT | Special Weather Statement | RAH | Hoke | 48 min |
| Jul 21, 11:09 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 66 min |
| Jul 21, 11:22 PM EDT | Special Weather Statement | RAH | Alamance, Forsyth, Guilford | 53 min |
| Jul 21, 11:50 PM EDT | Special Weather Statement | RAH | Lee, Moore | 55 min |
| Jul 22, 12:25 AM EDT | Special Weather Statement | RAH | Nash | 50 min |
| Jul 22, 12:26 AM EDT | Special Weather Statement | RAH | Alamance, Durham, Guilford, Orange | 79 min |
| Jul 22, 12:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange | 2 hr |
| Jul 22, 1:08 AM EDT | Special Weather Statement | RAH | Harnett, Johnston | 67 min |
| Jul 22, 1:20 AM EDT | Special Weather Statement | RAH | Montgomery, Randolph | 55 min |
| Jul 22, 2:26 AM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 79 min |
| Jul 22, 2:53 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 52 min |
| Jul 22, 2:57 AM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Randolph, Stanly | 3 hr |
| Jul 22, 3:40 AM EDT | Special Weather Statement | RAH | Hoke, Lee, Moore, Richmond, Scotland | 65 min |
| Jul 22, 4:45 AM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee | 45 min |
| Jul 22, 5:00 AM EDT | Special Weather Statement | RAH | Cumberland | 45 min |
| Jul 22, 5:21 AM EDT | Areal Flood Advisory | RAH | Cumberland, Franklin, Harnett, Johnston, Nash, Sampson and 1 more | 3 hr |
| Jul 22, 5:34 AM EDT | Special Weather Statement | RAH | Johnston, Nash, Wayne, Wilson | 56 min |
| Jul 22, 5:35 AM EDT | Flash Flood Warning | RAH | Harnett, Johnston, Wake | 2 hr |
| Jul 22, 5:46 AM EDT | Special Weather Statement | RAH | Cumberland | 29 min |
| Jul 22, 6:36 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Wayne, Wilson | 54 min |
| Jul 22, 7:29 AM EDT | Special Weather Statement | RAH | Halifax | 46 min |
| Jul 22, 1:13 PM EDT | Special Weather Statement | RAH | Edgecombe | 62 min |
| Jul 22, 1:15 PM EDT | Special Weather Statement | RAH | Stanly | 30 min |
| Jul 22, 1:54 PM EDT | Special Weather Statement | RAH | Stanly | 51 min |
| Jul 22, 2:12 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 33 min |
| Jul 22, 2:51 PM EDT | Areal Flood Advisory | RAH | Forsyth | 54 min |
| Jul 22, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 49 min |
| Jul 22, 2:58 PM EDT | Special Weather Statement | RAH | Edgecombe | 47 min |
| Jul 22, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 44 min |
| Jul 22, 3:07 PM EDT | Flash Flood Warning | RAH | Forsyth | 3 hr |
| Jul 22, 3:13 PM EDT | Special Weather Statement | RAH | Halifax | 32 min |
| Jul 22, 3:46 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Jul 22, 4:05 PM EDT | Special Weather Statement | RAH | Warren | 25 min |
| Jul 22, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Jul 22, 4:40 PM EDT | Special Weather Statement | RAH | Wilson | 35 min |
| Jul 22, 4:44 PM EDT | Areal Flood Advisory | RAH | Forsyth | 70 min |
| Jul 22, 5:07 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 38 min |
| Jul 22, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 35 min |
| Jul 22, 5:23 PM EDT | Special Weather Statement | RAH | Wilson | 22 min |
| Jul 22, 6:10 PM EDT | Special Weather Statement | RAH | Franklin | 50 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Jul 22, 6:43 PM EDT | Special Weather Statement | RAH | Davie | 47 min |
| Jul 22, 6:44 PM EDT | Special Weather Statement | RAH | Chatham | 46 min |
| Jul 22, 7:02 PM EDT | Special Weather Statement | RAH | Franklin | 58 min |
| Jul 22, 7:12 PM EDT | Special Weather Statement | RAH | Randolph | 48 min |
| Jul 22, 7:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 72 min |
| Jul 22, 7:41 PM EDT | Special Weather Statement | RAH | Davidson | 49 min |
| Jul 22, 7:47 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 30 min |
| Jul 22, 7:52 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 53 min |
| Jul 22, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.